Dr. Shailesh Kumar Tiwari
Dr. Shailesh Kumar Tiwari
Research scholar
Verified email at iitp.ac.in
Title
Cited by
Cited by
Year
Identities related to generalized derivation on ideal in prime rings
SK Tiwari, RK Sharma, B Dhara
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 57 …, 2016
192016
Multiplicative (generalized)-derivation in semiprime rings
SK Tiwari, RK Sharma, B Dhara
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 58 …, 2017
172017
Some theorems of commutativity on semiprime rings with mappings
SK Tiwari, RK Sharma, B Dhara
Southeast Asian Bull. Math 42 (2), 279-292, 2018
82018
Derivations vanishing on commutator identity involving generalized derivation on multilinear polynomials in prime rings
Mohammad Ashraf, Vincenzo De Filippis, Sajad Ahmad Pary and S. K. Tiwari
Communications in Algebra, 2019
4*2019
Generalized derivations with multilinear polynomials in prime rings
SK Tiwari
Communications in Algebra, 2018
42018
Identities with generalized derivations and multilinear polynomials
SK Tiwari
Bulletin of the Iranian Mathematical Society 46, 425-440, 2020
22020
Derivations vanishing on commutators with generalized derivation of order 2 in prime rings
SK Tiwari, RK Sharma, B Dhara
Communications in Algebra 45 (8), 3542-3554, 2017
22017
Left annihilator of commutator identity with generalized derivations and multilinear polynomials in prime rings
RK Sharma, B Dhara, SK Tiwari
Communications in Algebra 44 (8), 3611-3621, 2016
22016
A note on generalized derivations with multilinear polynomials in prime rings
SK Tiwari, SK Singh
Communications in Algebra 48 (4), 1770-1788, 2020
12020
Generalized derivations act as a Jordan homomorphism on multilinear polynomials
SK Tiwari, B Prajapati
Communications in Algebra 47 (7), 2777-2797, 2019
12019
Centralizing b-generalized derivations on multilinear polynomials
SK Tiwari, B Prajapati
Filomat 33 (19), 6251-6266, 2019
12019
On Lie ideals with generalized ( α , α ) -derivations in prime rings
SK Tiwari, RK Sharma
Rendiconti del Circolo Matematico di Palermo Series 2 67 (3), 493-499, 2018
12018
Banach algebra with generalized derivations
SK Tiwari, B Prajapati, RK Sharma
Asian-European Journal of Mathematics 10 (04), 1750069, 2017
12017
Derivations vanishing identities involving generalized derivations and multilinear polynomial in prime rings
SK Tiwari, RK Sharma
Mediterranean Journal of Mathematics 14 (5), 1-23, 2017
12017
Generalized derivations on Lie ideals in prime rings
VK Yadav, SK Tiwari, RK Sharma
Asian-European Journal of Mathematics 10 (02), 1750032, 2017
12017
Identities with generalized derivations in prime rings
SK Tiwari
Rendiconti del Circolo Matematico di Palermo Series 2, 1-17, 2021
2021
Some Generalized Identities on Prime Rings and their Application for the Solution of Annihilating and Centralizing Problems
V De Filippis, B Prajapati, SK Tiwari
Quaestiones Mathematicae, 1-39, 2021
2021
Some commutativity theorems on Banach algebras
B Prajapati, SK Tiwari
Rendiconti del Circolo Matematico di Palermo Series 2, 1-9, 2020
2020
A note on generalized derivations as a Jordan homomorphisms
A Chandrasekhar, SK Tiwari
Bulletin of the Korean Mathematical Society 57 (3), 709-737, 2020
2020
Engel type identities with generalized derivations in prime rings
B Dhara, KG Pradhan, SK Tiwari
Asian-European Journal of Mathematics 11 (04), 1850055, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20